# SDR UPS98225636

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19102
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bolt
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, MAIN CARGO DOOR AFT HINGE BOLT ON PRESS RELIEF DOOR BADLY CORRODED.  MAIN CARGO DOOR BOLT AND BUSHING REPLACED PER STANDARD PRACTICES 20- 50-01.
